Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Burns, bleeds when urinating, frequent urination. Cause and treatment?

My boyfriend had helped me masturbate about 6 hours ago and now when I urinate, it burns.. I bleed & it s a very horrible sharp pain I get.. I was wondering how I could get rid of the pain and what caused this to happen.. Each time I ve urinated, it s just a little bit at a time and I have to go every few minutes.. I d appreciate all the info you could give me on what caused this and how to cure it.. It s way worse than a UTI ..
Asked On : Thu, 1 Nov 2012
Answers:  2 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have severe burning while passing urine and slight bleeding mostly due to injury to urethra and clitoris while masturbating roughly by your boy friend .

Please take broad spectrum antibiotics along with anti inflammatory medication like Diclofenac twice daily for a week..

Use of topical soothing local anaesthetic jelly like Nupercain will help to relieve pain.

Get the prescription of medicines from your family Physician.

Avoid sexual encounter till it gets cured completely.
Answered: Mon, 9 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor